# SDR CALA2017051901490

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 6,395 hours, 2,280 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD AND AFT OVERWING EXIT LIGHTS ILLUMINATED ON TO ROLL. FOUND FLIGHT LOCK C/B OPEN. RESET C/B & RAN EMER EXIT FLT LOCK ENGAGEMENT. OPS TEST IAW AMM 52-22-00-710-803. TEST PASSED. ACFT OK TO CONTINUE.
